# SDR AALA20130319012

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 73,464 hours, 11,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE SKIN, THE INTERCOSTAL AT STATION 1351, RIGHT BUTTLINE 60, WAS SLIGHTLY BENT.  REPAIRED INTERCOSTAL PER AARD 51-70-00-4.
